# SDR 9615199905

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: ST12BC
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 2,893 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED RIGHT FLAP POSITION TRANSMITTER, OPERATIONAL CHECK NORMAL.
